# SDR SWAA2019070334416

- Difficulty date: June 25, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A5022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT Z-ANGLE CORRODED AROUND FASTENER HOLES BETWEEN BS. 727D TO BS. 767, RBL 25.  R&R Z-ANGLE IAW SRM.
